To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

On the relation between j… - University of Gothenburg, Sweden Till startsida
To content Read more about how we use cookies on

On the relation between justification of solution method and correctness of solution in statistical problem solving

Journal article
Authors Carl Martin Allwood
Published in Scandinavian Journal of Psychology
Volume 31
Pages 181-190
Publication year 1990
Published at Department of Psychology
Pages 181-190
Language en
Subject categories Psychology
Page Manager: Webmaster|Last update: 9/11/2012

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?